# SDR SWIA200617359

- Difficulty date: October 28, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 29,836 hours, 42,336 cycles
- Engine: Pwa PW118A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT, HAD AN ODOR OF SMOKE AND LAV SMOKE DETECTOR CAME ON.  RETURNED TO FIELD.  REMOVED EXCESS OIL FROM APU AND LT ENGINE AND SERVICED TO PROPER LEVELS.  PERFORMED ENGINE AND APU BLEED CHECKS.  UNABLE TO DUPLICATE DISCREPANCY.
